# SDR AALA202302246537

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 19,229 hours, 7,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CABIN ENTRY DOOR L1 HANDLE MOVED TOWARD THE OPEN POSITION DURING TAXI IN. 60KT LIGHT "FWD ENTRY" IN COCKPIT. ACCOMPLISHED FORWARD DOOR CHECK AND ADJUSTMENT FOR SOFT UNLATCHING PER JOB CARD.
